Estimates for conditional stability in the problem of analytic continuation from a subdomain of a domain of regularity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 67-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_12_a14,
author = {B. I. Ovdirko-Budko},
title = {Estimates for conditional stability in the problem of analytic continuation from a~subdomain of a~domain of regularity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--69},
year = {1986},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_12_a14/}
}
TY - JOUR AU - B. I. Ovdirko-Budko TI - Estimates for conditional stability in the problem of analytic continuation from a subdomain of a domain of regularity JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1986 SP - 67 EP - 69 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1986_12_a14/ LA - ru ID - IVM_1986_12_a14 ER -
%0 Journal Article %A B. I. Ovdirko-Budko %T Estimates for conditional stability in the problem of analytic continuation from a subdomain of a domain of regularity %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1986 %P 67-69 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1986_12_a14/ %G ru %F IVM_1986_12_a14
B. I. Ovdirko-Budko. Estimates for conditional stability in the problem of analytic continuation from a subdomain of a domain of regularity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 67-69. http://geodesic.mathdoc.fr/item/IVM_1986_12_a14/